EconPapers    
Economics at your fingertips  
 

Solving Continuous-Time Markov-Perfect Nash Equilibria

Uli Doraszelski and Kenneth Judd

No 181, Computing in Economics and Finance 2004 from Society for Computational Economics

Abstract: We explore methods for solving continuous-time, finite-state dynamic games, and document the advantages of such models over comparable discrete-time models. In particular, continuous-time models are more flexible since they avoid lumpiness in time, and computational methods for continuous-time models avoid a curse of dimensionality that arises in discrete-time models.

Keywords: Nash equilibrium; dynamic games (search for similar items in EconPapers)
Date: 2004-08-11
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf4:181

Access Statistics for this paper

More papers in Computing in Economics and Finance 2004 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-20
Handle: RePEc:sce:scecf4:181